, Volume 246, Issue 4, pp 655-666
Date: 14 Jan 2004

Littlewood-Paley functions associated to second order elliptic operators

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We prove L p -estimates for the Littlewood-Paley function associated with a second order divergence form operator L=−div A∇ with bounded measurable complex coefficients in ℝ n .

Mathematics Subject Classification (2000):42B20, 35J15
The author is partially supported by NSF of China (Grant No. 10371134) and SRF for ROCS, SEM.